# SDR DALA2023031401850

- Difficulty date: March 12, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 60,176 hours, 43,173 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ON FWD PAN OF LH FWD OVERWING EMERGENCY EXIT DOOR. SUMMARY OF NRC 00655: FWD PAN OF LH FWD OVERWING EMERGENCY EXIT DOOR WAS REPAIRED PER B717-200 SRM 52-20-02-2R. (LP #2667352)
